# SDR GTIA2015092501371

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 6,484 hours, 3,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
